# SDR DLL16954312

- Difficulty date: October 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N762DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1210
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1618861101
- Condition: Corrosion
- Location: Bs 1625
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CORROSION REMOVAL, AN AREA OF SKIN AND TWO LAYERS OF BONDED SKIN WERE TRIMMED OUT IN A 9.5 INCH BY 8.75 INCH CUT OUT AT STA 1625 STRINGER 30.  ALSO, THE AFT EDGE OF THE DOOR TRIPLER WAS NOTCHED APPROXIMATELY 6 INCHES IN LENGTH AND .75 INCH INTO THE STRAP.  THE SKIN IS A BONDED ASSEMBLY OF .075 2024-T3 DOUBLE AND .020 2024-T3 TRIPLER.  ACCOMPLISHED REPAIRS PER DL ERA 272040-14.
